MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET POLY LINER; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET POLY LINER; SHOULDER, PROSTHESIS
Catalog Number 00434903606
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to dislocation.The bearing was removed and replaced approximately four years post implantation.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-01112.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event of revision is confirmed by provided images of the explanted bearing device; however, the dislocation event is not confirmed.Visual examination of the provided pictures identified that the poly liner was explanted, with blood and biodebris present on the device.There are several gouge/scratch marks marking the device, and a gouge in the center of the articulating surface, which could be a result of the reported dislocation or explantation.View of the glenosphere is limited, thus evaluation could not be completed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM ÿ +6MM OFFSET POLY LINER
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19018495
Report Number0001822565-2024-01111
Device Sequence Number7939255
Product Code HSD
UDI-Device Identifier00889024269071
UDI-Public(01)00889024269071(17)270930(10)64333482
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434903606
Device Lot Number64333482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN GLENOSPHERE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale